# SDR EEJ2001F00001

- Difficulty date: October 12, 2001
- Submitted: November 1, 2001
- Operation: Air carrier
- Aircraft: N81659
- Make and model: Piper PA-34-200T
- Aircraft serial: 348070143
- Engine: Cont TSIO360EB
- System (JASC): 3250 · Landing Gear Steering System
- Part: Channel
- Part number: 95394000
- Condition: Cracked
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NOSE WHEEL STEERING CHANNEL CRACKED AT RIGHT REAR WELD.  MADE POPPING NOISE WHILE TAXING.  DUE TO STEERING AIRCRAFT ON GROUND, NOSE WHEEL STEERING (WHERE BALL GOES INTO SAID CHANNEL) STRESSES THE WELDS ON FORWARD AND AFT ENDS THUS CRACKING THE WELDS.
